# SDR ASOA201001616

- Difficulty date: October 18, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 16,570 hours, 14,591 cycles
- Engine: Ge CF343B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Bs 610-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 27 FITTING BETWEEN FS 610-FS 621 HAS CORROSION AROUND NUTPLATE ON OTBD SIDE THAT IS BEYOND LIMITS OF REO 601R-53-00-005A.  REMOVED FITTING IAW SRM 51-42-06 AND SRM 51-42-21.   INSTALLED NEW FITTING IAW SRM 51-42-06 AND SRM 51-42-21.
